Indiana, 2013

Hail in Indiana, April 17, 2013

April 17, 2013 · NWS IND · 16 events in 5 counties and zones

A few isolated thunderstorms developed across the southwestern quarter of Indiana during the late afternoon and evening. Large hail was reported.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

A few isolated thunderstorms developed across the southwestern quarter of Indiana during the late afternoon and evening. Large hail was reported. A particularly intense thunderstorm developed over Lawrence County on the afternoon of the 17th, moving northeast across Brown, Jackson, southeast Marion and western Hancock Counties and producing hail from 1 to 2 inches in diameter. The largest hail at 2 inches was reported in Nashville, with golf ball hail occurring from Nashville to Franklin and just east of Whiteland and Greenwood.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Apr 17, 3:27 PM EST, 58 minutes earlier.

Area forecast discussion, Apr 17, 3:27 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT WED APR 17 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 336 PM EDT WED APR 17 2013

A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL INDIANA
BRINGING CHANCES FOR WIDESPREAD SEVERE WEATHER TO THE AREA
THURSDAY AFTERNOON AND NIGHT. COLD AIR WILL USHER IN BEHIND THE
SYSTEM ON FRIDAY BRINGING HIGH TEMPERATURES BACK DOWN INTO THE 40S
AND LOWS FRIDAY NIGHT APPROACHING THE FREEZING MARK BEFORE
TEMPERATURES BEGIN TO REBOUND. THE NEXT CHANCES FOR PRECIPITATION
WILL COME ON MONDAY AND REMAIN THROUGH MID WEEK AS ANOTHER FRONTAL
SYSTEM ARRIVES.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 336 PM EDT WED APR 17 2013

A WARM FRONT IS MOVING NORTH THROUGH THE AREA BUT RADAR MOSAIC
SHOWS THE ENTIRE AREA DEVOID OF CONVECTION. SOME ECHOES TO THE
SOUTH ARE TRYING TO EKE NORTH BUT HAVING DIFFICULTY DOING SO AND
SHORT RANGE MODELS SHOW THIS TREND CONTINUING SO ONLY INCLUDED LOW
CHANCE POPS DOWN IN THE SOUTH. MORE WIDESPREAD THUNDERSTORMS COULD BE
FOUND ACROSS NORTHERN AND WESTERN ILLINOIS. DO SEE THE POTENTIAL
FOR THESE TO SNEAK INTO THE NORTHWEST COUNTIES LATE AS UPPER WAVE
PUSHES TO THE NORTHEAST SO INCLUDED LIKELY FOR A FEW HOURS IN THE
NORTHWEST. AS THE WARM FRONT LIFTS NORTH HAVE RELEGATED HIGHEST
CHANCE POPS TO THE NORTHERN COUNTIES WITH NO FORCING LEFT IN THE
SOUTH. FOR LOWS USED AN AVERAGE OF GUIDANCE IN THE LOW 60S WITH
SOUTHERLY COMPONENT FLOW.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 336 PM EDT WED APR 17 2013

FORECAST FOCUS IS ON MYRIAD OF HAZARDS WITH STRONG STORM SYSTEM
THURSDAY/THURSDAY NIGHT. MODELS ARE IN DECENT AGREEMENT...BUT SHOULD
NOTE THAT TIMING OF FRONTAL PASSAGE IN THE GFS IS AT LEAST 3 HOURS
SLOWER THAN NAM WITH THE SREFS CLOSER TO THE NAM...SO LEANED CLOSER
TO THE NAM/SREF TIMING.

INSTABILITY WILL RAMP UP TOMORROW BY MID DAY...REACHING A MAX OF
AROUND 1000 J/KG OF ML CAPE. A 60 KT LOW LEVEL JET IS FORECAST TO MOVE
INTO THE NORTHWEST BY AROUND 18Z AND OVERSPREAD THE AREA FROM
THERE. WITH SURFACE SOUTHSOUTHWESTERLY TO SOUTHERLY FLOW AND
AFOREMENTIONED LOW LEVEL JET WILL SEE SIGNIFICANT LOW LEVEL SHEAR
AND CURVING HODOGRAPHS. BEING IN THE WARM SECTOR WITH THESE
CONDITIONS COULD SEE SOME SUPERCELLS IN THE AFTERNOON /THINKING
AFTER 2 PM/ AHEAD OF ANY COLD FRONTAL ACTIVITY. ONE CAVEAT TO THIS
IS THAT INSTABILITY COULD BE A LIMITING FACTOR EARLY AS SHEAR
COULD BE STRONG ENOUGH TO TEAR APART STORMS WITHOUT ENOUGH FUEL.
IN THE EVENING EXPECT TO SEE A PREFRONTAL SQUALL LINE DEVELOP
/5 PM TO 8 PM TIMEFRAME/ TO THE WEST AND MOVE THROUGH THE AREA.
THIS SHOULD HAVE NO PROBLEM SUSTAINING ITSELF WITH THE STRONG
FORCING AND SHEAR AND COULD EASILY SEE EMBEDDED SUPERCELLS OR
BOWING STRUCTURES. THIS WILL BRING THE FULL GAMUT OF SEVERE
POTENTIAL INCLUDING TORNADOES...DAMAGING WINDS AND LARGE HAIL.

ALSO OF IMPORTANCE IS THE HEAVY RAINFALL POTENTIAL FROM LARGE
PRECIPITABLE WATER VALUES OF OVER 200 PERCENT ON ALREADY SATURATED
GROUND. THUS HAVE ISSUED A FLASH FLOOD WATCH AS A QUICK INCH OR
MORE FROM THESE STORMS COULD RAPIDLY PRODUCE FLASH FLOODING
CONDITIONS.

FINALLY WITH THE LOW LEVEL JET MENTIONED FORECAST SOUNDINGS SHOW
WIND GUSTS THROUGHOUT THE DAY THURSDAY OF 40 TO 50 MPH. THUS DO
EXPECT CONDITIONS TO APPROACH/EXCEED ADVISORY CRITERIA...BUT GIVEN
THE MORE SIGNIFICANT NATURE OF OTHER THREATS MENTIONED HAVE CHOSEN
TO KEEP HEADLINES LIMITED TO KEEP SIMPLER MESSAGE AND THUS WILL
JUST PUT GUSTS TO 45 MPH IN THE FORECAST AND FORGO ANOTHER
HEADLINE.

SEVERE POTENTIAL LOOKS LIKE IT SHOULD END BY 6Z...AND MOST OF THE
PRECIP POTENTIAL IS GONE BY 12Z FRIDAY WITH THE EXCEPTION OF SOME
LOW CHANCES FOR SHOWERS AS THE UPPER TROUGH MOVES THROUGH DURING
THE DAY. AFTER THAT THINGS LOOK DRY.

FOR TEMPERATURES GENERALLY USED A CONSENSUS. WILL GET PRETTY COLD
FRIDAY NIGHT /LOW 30S/ AND THIS COULD CAUSE A FROST PROBLEM IF
WINDS DROP OFF MORE THAN CURRENTLY FORECAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 253 PM EDT WED APR 17 2013

HIGH PRESSURE WILL MOVE ACROSS THE GREAT LAKES SATURDAY NIGHT
BRINGING COOL AND DRY WEATHER.  AS IT MOVES ON TO THE EAST
TEMPERATURES WILL START TO WARM UP A LITTLE SUNDAY AND EVEN MORE
MONDAY AND TUESDAY...UNTIL ANOTHER COLD FRONT MOVES ACROSS OUR
REGION AROUND TUESDAY NIGHT. MODELS HAVE TRENDED A LITTLE SLOWER AND
STRONGER WITH THIS SECOND COLD FRONT.

THE MAIN BULK OF PRECIPITATION IN THE EXTENDED WILL OCCUR TUESDAY
THROUGH WEDNESDAY MORNING WITH THE STRONG COLD FRONT. SOME MODELS
INDICATE WE MAY SEE SLIGHT CHANCE POPS MONDAY AND MONDAY NIGHT.

AS FAR AS TEMPERATURES ARE CONCERNED...WENT CLOSE TO ALL BLEND
TEMPERATURES NIGHT.. A LITTLE WARMER THAN ALL BLEND
TEMPERATURES MONDAY THROUGH TUESDAY NIGHT AS WARM ADVECTION WILL BE
OCCURRING AND WITH CLOUDS AND PRECIP AT THE END.  THEN A LITTLE
COOLER THAN ALL BLEND TEMPERATURES WEDNESDAY NIGHT WITH
CLOUDS...SOME PRECIP AND COLD ADVECTION.

&&

.AVIATION /DISCUSSION FOR THE 16/21Z TAF UPDATE/...

ISSUED AT 422 PM EDT WED APR 17 2013

UPDATE...
THERE IS CONCERN FOR SEVERE WEATHER DEVELOPMENT THIS EVENING...WHICH
WOULD IMPACT KLAF/KHUF/KIND. HOWEVER...WILL BE ABLE TO BETTER
PINPOINT WITH NEXT TAF ISSUANCE.

PREVIOUS DISCUSSION...
MVFR OR EVEN IFR CONDITIONS AT THE START OF THE FORECAST PERIOD WILL
IMPROVE TO VFR BY LATE AFTERNOON.  NUMEROUS THUNDERSTORMS ARE
POSSIBLE TOWARDS END OF THE FORECAST PERIOD SOME AREAS AS A STRONG
COLD FRONT APPROACHES.

A WARM FRONT ACROSS SOUTHERN INDIANA WILL LIFT NORTH AS LOW PRESSURE
OVER THE SOUTHERN PLAINS MOVES TO THE MID MISSISSIPPI VALLEY BY 12Z
THURSDAY AND TO SOUTHERN WISCONSIN BY END OF THE FORECAST PERIOD.

SATELLITE SHOWS AN EXTENSIVE AREA OF STRATUS ACROSS CENTRAL INDIANA
WITH MOSTLY VFR CONDITIONS NEAR THE WARM FRONT AND SOUTHWARD. THESE
LOW CLOUDS SHOULD MIX OUT THIS AFTERNOON AS THE FLOW ALOFT BECOMES
MORE SOUTHERLY. WILL KEEP ALL SITES VFR AFTER 21.

RADAR SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST
ILLINOIS AND NORTHERN MISSOURI. A FEW OF THESE COULD BRUSH THE
NORTHWEST PART OF CENTRAL INDIANA OVERNIGHT AND WILL MENTION A
PERIOD OF VCTS AT KLAF. CHANCES OF THUNDERSTORMS ELSEWHERE ARE TOO
LOW TO MENTION IN TAFS AT TIME UNTIL THE VERY END OF THE
FORECAST...MAINLY THURSDAY AFTERNOON OVER WESTERN SECTIONS AND EVEN
LATER ELSEWHERE.

WINDS WILL BE 10 KNOTS OR LESS THROUGH EARLY TONIGHT.  SOUTH OR
SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND WITH GUSTS AS
HIGH AS 35 KNOTS SOME AREAS BY 15Z THURSDAY AS PRESSURE GRADIENT
SHARPENS ACROSS OUR AREA.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING
FOR INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....JH
AVIATION...JH/TDUD
Hazardous weather outlook, Apr 17, 3:50 PM EST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT WED APR 17 2013

INZ039>042-045>049-051>057-060>065-067>072-181000-
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
450 PM EDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED STRONG THUNDERSTORMS.

HAZARDS: LIGHTNING...BRIEF HEAVY RAIN...HAIL...GUSTY WINDS.

TIMING: PERIODS OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

DISCUSSION: A FRONTAL SYSTEM WILL LIFT NORTH AS A WARM FRONT
THIS EVENING...WITH SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING
ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY BEGINNING
THURSDAY AFTERNOON AND CONTINUING INTO EARLY FRIDAY. SEVERE
THUNDERSTORMS ARE LIKELY FROM MID AFTERNOON THROUGH THE EVENING ON
THURSDAY AS A STRONG SQUALL LINE MOVES FROM WEST TO EAST ACROSS
CENTRAL INDIANA. WIDESPREAD DAMAGING WINDS ARE ANTICIPATED...ALONG
WITH LARGE HAIL...TORNADOES AND TORRENTIAL RAINFALL PRODUCING
FLASH FLOODING. ALL THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING
AS WELL.

THUNDERSTORM ARE ALSO POSSIBLE NEXT TUESDAY. IT IS TOO EARLY TO
DETERMINE IF SEVERE WEATHER WILL BE A FACTOR HOWEVER LIGHTNING IS
A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: INTENSIFYING LOW PRESSURE WILL TRACK INTO THE GREAT
LAKES BY THURSDAY NIGHT...BRINGING A STRONG COLD FRONT ACROSS
CENTRAL INDIANA THURSDAY EVENING. SEVERE THUNDERSTORMS WILL
DEVELOP ALONG AND AHEAD OF THE FRONT...IMPACTING THE REGION
THURSDAY AFTERNOON AND NIGHT. IN THE WAKE OF THIS FRONT...COOL HIGH
PRESSURE IS EXPECTED TO BUILD INTO THE AREA THIS WEEKEND WITH DRY
WEATHER. A COLD FRONT WILL CROSS THE REGION NEXT TUESDAY INTO
WEDNESDAY...BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THURSDAY AND THURSDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>038-043-044-181000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-VERMILLION-PARKE-
450 PM EDT WED APR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...LIGHTNING...BRIEF HEAVY
RAIN.

TIMING: SCATTERED SEVERE THUNDERSTORMS WILL EXPAND ACROSS THE
NORTHERN WABASH VALLEY LATE THIS AFTERNOON AND THIS EVENING.

DISCUSSION: A FRONTAL SYSTEM WILL LIFT NORTH AS A WARM FRONT
THIS EVENING...WITH SCATTERED THUNDERSTORMS CONTINUING ACROSS THE
REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY BEGINNING
THURSDAY AFTERNOON AND CONTINUING INTO EARLY FRIDAY. SEVERE
THUNDERSTORMS ARE LIKELY FROM MID AFTERNOON THROUGH THE EVENING ON
THURSDAY AS A STRONG SQUALL LINE MOVES FROM WEST TO EAST ACROSS
CENTRAL INDIANA. WIDESPREAD DAMAGING WINDS ARE ANTICIPATED...ALONG
WITH LARGE HAIL...TORNADOES AND TORRENTIAL RAINFALL PRODUCING
FLASH FLOODING. ALL THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING
AS WELL.

THUNDERSTORM ARE ALSO POSSIBLE NEXT TUESDAY. IT IS TOO EARLY TO
DETERMINE IF SEVERE WEATHER WILL BE A FACTOR HOWEVER LIGHTNING IS
A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: INTENSIFYING LOW PRESSURE WILL TRACK INTO THE GREAT
LAKES BY THURSDAY NIGHT...BRINGING A STRONG COLD FRONT ACROSS
CENTRAL INDIANA THURSDAY EVENING. SEVERE THUNDERSTORMS WILL
DEVELOP ALONG AND AHEAD OF THE FRONT...IMPACTING THE REGION
THURSDAY AFTERNOON AND NIGHT. IN THE WAKE OF THIS FRONT...COOL HIGH
PRESSURE IS EXPECTED TO BUILD INTO THE AREA THIS WEEKEND WITH DRY
WEATHER. A COLD FRONT WILL CROSS THE REGION NEXT TUESDAY INTO
WEDNESDAY...BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING...
AND AGAIN THURSDAY AND THURSDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

The radar

The Indianapolis radar (KIND), 59 km away, was scanning. The volume nearest the first event began at 21:27 UTC.

Open the radar archive at this moment

Event by event

16 hail. Local standard time, as filed.

Hail, Brown

When
April 17, 4:25 PM EST to 4:27 PM EST
Where
Brown County, 1.95 mi SW of Nashville
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
39.177, -86.270

Hail, Brown

When
April 17, 4:34 PM EST to 4:36 PM EST
Where
Brown County, 0.54 mi E of Nashville
Measured
2 in hail
Reported by
NWS Employee
Coordinates
39.200, -86.240

Hail, ranging in size from one to two inches, was observed in this location.

Hail, Brown

When
April 17, 4:45 PM EST to 4:47 PM EST
Where
Brown County, 3.38 mi SE of Bean Blossom
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.240, -86.200

Hail, Brown

When
April 17, 4:46 PM EST to 4:48 PM EST
Where
Brown County, 0.87 mi NW of Cordry Lake
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.310, -86.110

Hail, Johnson

When
April 17, 5:04 PM EST to 5:06 PM EST
Where
Johnson County, 1.74 mi WNW of Franklin
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.490, -86.080

Hail, Johnson

When
April 17, 5:05 PM EST to 5:09 PM EST
Where
Johnson County, 0.87 mi NW of Franklin
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.490, -86.060

Hail, Johnson

When
April 17, 5:05 PM EST to 5:10 PM EST
Where
Johnson County, 0.46 mi WNW of Franklin
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.482, -86.058

Hail, Johnson

When
April 17, 5:06 PM EST to 5:08 PM EST
Where
Johnson County, 0.87 mi NW of Franklin
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
39.490, -86.060

Hail, Johnson

When
April 17, 5:06 PM EST to 5:08 PM EST
Where
Johnson County, 1.48 mi NNE of Franklin
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.500, -86.040

Hail, Shelby

When
April 17, 5:24 PM EST to 5:26 PM EST
Where
Shelby County, 0.56 mi WSW of Pleasant View
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
39.666, -85.939

Hail, Montgomery

When
April 17, 6:48 PM EST to 6:50 PM EST
Where
Montgomery County, Ladoga
Measured
1.5 in hail
Reported by
County Official
Coordinates
39.920, -86.800

Winds estimated at 50 mph were also observed in this location.

Hail, Montgomery

When
April 17, 6:50 PM EST to 6:52 PM EST
Where
Montgomery County, 2.34 mi SSE of New Ross
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.938, -86.705

Heavy rain was also observed, along with winds gusting at 30 to 40 mph.

Hail, Montgomery

When
April 17, 6:56 PM EST to 6:58 PM EST
Where
Montgomery County, 0.87 mi SE of Beckville
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
40.010, -86.710

Hail, Montgomery

When
April 17, 6:58 PM EST to 7:00 PM EST
Where
Montgomery County, 1.63 mi S of Beckville
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
39.996, -86.716

Hail, Boone

When
April 17, 7:08 PM EST to 7:10 PM EST
Where
Boone County, 0.53 mi W of Thorntown
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
40.130, -86.610

Hail, Boone

When
April 17, 7:10 PM EST to 7:12 PM EST
Where
Boone County, 0.53 mi W of Thorntown
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
40.130, -86.610

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2013Every state in 2013This day in weather historyWarnings in Indiana, April 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 437921, 437931, 437934, 437936, 437940, 437944, 437945, 437942, 437943, 437965, 437966, 437967, 437969, 437973, 437975, 437978.